Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Springfield, MO

June 5, 2015Oregon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 5, 2015, 4:41 PM CDT for Oregon County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 4:41 PM CDT (21:41 UTC)
Expired
Jun 5, 2015, 8:00 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Oregon County, MO

The radar

The Memphis radar (KNQA), 195 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WGUS53 KSGF 052141
FFWSGF
MOC149-060100-
/O.NEW.KSGF.FF.W.0015.150605T2141Z-150606T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 800 PM CDT.

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL DEVELOPING      
  REPEATEDLY ACROSS THE WARNED AREA. RADAR ESTIMATES THAT OVER THREE 
  INCHES OF RAIN HAS FALLEN WITH AN ADDITIONAL INCH OF RAIN POSSIBLE
  THROUGH 6 PM CDT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH        
  FLOODING TO OCCUR.  LOCATIONS IN THE WARNING INCLUDE...ALTON...    
  COUCH...GREER AND WILDERNESS. CREEKS...STREAMS AND LOW WATER 
  CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH   
  FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE A JUST WEST OF COUCH...
HIGHWAY 142 AT THE ELEVEN POINT RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3660 9151 3687 9147 3682 9111 3658 9111
      3652 9113

$$

TERRY
2 follow-up statements
239 
WGUS73 KSGF 052301
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT FRI JUN 5 2015

MOC149-060100-
/O.CON.KSGF.FF.W.0015.000000T0000Z-150606T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OREGON MO-
601 PM CDT FRI JUN 5 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN OREGON COUNTY...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED 
SOUTH OF THE WARNING AREA. RADAR ESTIMATES AND RAIN GAUGE 
MEASUREMENTS INDICATE THAT OVER FOUR INCHES OF RAIN FELL BETWEEN 
ALTON AND WILDERNESS...WITHIN THE ELEVEN POINT RIVER BASIN. RIVER 
GAUGE MEASUREMENTS INDICATE THAT THE ELEVEN POINT RIVER AT BARDLEY 
ROSE FROM FOUR FEET TO SEVEN FEET IN ABOUT AN HOUR AND A HALF. 

RUNOFF FROM EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. 
LOCATIONS IN THE WARNING INCLUDE...ALTON...COUCH...GREER AND 
WILDERNESS. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE 
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE A JUST WEST OF COUCH...AND HIGHWAY 142 AT THE ELEVEN POINT 
RIVER. THESE LOCATIONS WERE ALREADY FLOODED FROM PREVIOUS RAINFALL 
AND WILL LIKELY EXPERIENCE RAPID RISES IN WATER LEVEL THROUGH THE 
NEXT COUPLE OF HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3660 9151 3687 9147 3682 9111 3658 9111
      3652 9113

$$

TERRY
172 
WGUS73 KSGF 060050
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT FRI JUN 5 2015

MOC149-060100-
/O.EXP.KSGF.FF.W.0015.000000T0000Z-150606T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OREGON MO-
750 PM CDT FRI JUN 5 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR EASTERN
OREGON COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3660 9151 3687 9147 3682 9111 3658 9111
      3652 9113

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 2:31 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 5, 2:31 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT Fri Jun 5 2015

.SHORT TERM...(This Evening through Saturday)
Issued at 145 PM CDT FRI JUN 5 2015

An outflow boundary dropped south through the most of the area
early this morning. The boundary is hard to discern now but cu
fields are starting to develop over parts of the area. HRRR for
what it's worth develops afternoon convection presumably along the
s-sw flank of the left over outflow, but it is running a little
fast on redevelopment. But with temperatures well up into the 80s
and dew points in the upper 60s/near 70 deg F, MLCAPE values over
the sw half of the cwfa are in the neighborhood of 2000-2500 j/kg
with lesser values to the northeast. Mid level winds/vertical shear
look to be a little better than yesterday with a shortwave
expected to move se through southern MO this afternoon, so some
strong/marginally severe nw-se moving pulse like storms or storm
clusters are a possibility through mid evening.

With the upper ridge still progged to build back to the north and
shift a bit to the east later tonight into Saturday, the overall
chances for storms looks to lessen a bit. A weak backdoor "front"
is expected to get pushed sw into the cwfa by sfc high pressure
over the upper Midwest, and this may serve to produce or at least
focus some chances for convection late tonight and Saturday
morning as modest low level flow veers to the sw producing an
uptick in isentropic upglide/lift. The convection may be a
southern extension of a stronger complex of storms progged to be
to the north.

Saturday afternoon should be fairly quiet by late in the day with
progged lower moisture/PWATS and much poorer mid level lapse rates
and vertical shear. There will still be some chances for pulse
type convection early where boundaries set up, but the overall
chances will be fairly low.

.LONG TERM...(Saturday Night through Friday)
Issued at 145 PM CDT FRI JUN 5 2015

The "ring of fire" storms running over/around the persistent mid
south CONUS upper ridge looks to be shunted north for a brief
time Saturday night/Sunday. W-SW flow over a deep layer will try
to dry the overall atmosphere with even some subtle mid level
capping indicated by GFS progged soundings by late Saturday.

The overall pattern will change again as the upper ridge flattens
out and a shortwave and associated sfc cold front move into the
Midwest Sunday night into Monday. This will produce chances for
showers/thunderstorms. Rain chances may linger at times over
southern MO as what is left of the w-e sfc boundary hangs up near
or just south of the MO/AR border by Tue-Wed. Guidance also
indicates a weak upper level shear axis or closed low over the
mid/southern MS Vly which may also maintain at least low chances
for diurnal convection. Overall however, the midweek period looks
fairly quiet.

On or by day 7/Friday the pattern looks to get active again as a
shortwave is depicted by both the ECMWF and GFS to move from the
southern Rockies into the central/southern Plains with abundant
moisture progged to be in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1210 PM CDT FRI JUN 5 2015

Thunderstorm complexes from last night have now pushed through the
area...but have left several outflow boundaries to deal with in
their wake. The main one is down along the MO-AR border and is the
focus for some developing cu down around KBBG.

Models also showing a weak upper wave traversing the area over the
top of the upper level ridge this afternoon and evening along with
a weak surface cold front along the northern CWA border. Anyone of
these could act as a focus for scattered convection this
afternoon. At this time...believe most of the convection will be
north and east of the aerodromes. Will continue to monitor for
development throughout the afternoon.

The next question is fog formation overnight. The combination of
moist ground...light winds...mostly clear skies...and high
pressure over the area make for a good scenario for fog formation.
Several models seem to be hinting at this as well. Will mention
MVFR visibilities in the 09-14z time frame as this would be the
prime time for this to occur.

Otherwise...expect VFR conditions through the remainder of the
forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Gaede
Hazardous weather outlook, Jun 5, 4:41 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT FRI JUN 5 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
441 PM CDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PARTS OF THE AREA WITH
THE BEST CHANCES NORTHEAST OF A LINE FROM GIRARD KANSAS TO
CASSVILLE MISSOURI. A FEW STORMS WILL BE CAPABLE OF LARGE HAIL
AND DAMAGING WINDS THROUGH 9 PM.

EXCESSIVE RAIN FROM STORM TRAINING IN SOME AREAS OF SOUTH CENTRAL
MISSOURI MAY RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER PARTS OF THE AREA
SATURDAY MORNING.

THUNDERSTORM CHANCES WILL INCREASE AREA WIDE LATE SUNDAY NIGHT
AND MONDAY AS A COLD FRONT MOVES INTO THE REGION. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

PERIODIC LIMITED THUNDERSTORM CHANCES ARE EXPECTED FROM MONDAY
THROUGH THE MIDDLE OF NEXT WEEK.

HEAT INDEX VALUES WILL REACH INTO THE MID 90S OVER THE UPCOMING
WEEKEND FOR PARTS OF SOUTHEAST KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Jun 5, 3:48 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 PM CDT FRI JUN 5 2015

MOZ079-090-052115-
GREENE MO-POLK MO-
348 PM CDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE AND
SOUTHWESTERN POLK COUNTIES UNTIL 415 PM CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALNUT GROVE...OR 15 MILES SOUTHWEST OF
BOLIVAR...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE EXTREME NORTHWESTERN SPRINGFIELD...WALNUT
GROVE AND WILLARD.

LAT...LON 3740 9362 3750 9357 3741 9327 3723 9342
TIME...MOT...LOC 2048Z 313DEG 16KT 3742 9353

TERRY
Special weather statement, Jun 5, 4:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT FRI JUN 5 2015

MOZ096-097-052200-
DOUGLAS MO-HOWELL MO-
411 PM CDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHERN
HOWELL COUNTIES UNTIL 500 PM CDT...

AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
VANZANT TO 8 MILES NORTHWEST OF SILOAM SPRINGS TO POMONA...MOVING
EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

AT 405 PM CDT...HAIL CLOSE TO DIME SIZE WAS REPORTED IN POMONA BY
LOCAL LAW ENFORCEMENT.

THESE STORMS WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHERN
HOWELL AND EASTERN DOUGLAS COUNTIES.

LAT...LON 3679 9211 3680 9217 3690 9225 3706 9273
      3706 9222 3689 9167 3679 9166 3679 9168
      3677 9168 3677 9211
TIME...MOT...LOC 2110Z 270DEG 14KT 3704 9254 3690 9213
          3687 9188

TERRY
Local storm report, Jun 5, 4:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             POMONA                  36.87N 91.91W
06/05/2015  E0.50 INCH       HOWELL             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED PEA TO DIME SIZED HAIL IN
            POMONA.

&&

RFRYE
Special weather statement, Jun 5, 4:14 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT FRI JUN 5 2015

MOZ089>091-094-052145-
GREENE MO-WEBSTER MO-DADE MO-LAWRENCE MO-
414 PM CDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...NORTHEASTERN LAWRENCE...
NORTHERN WEBSTER AND SOUTHEASTERN DADE COUNTIES UNTIL 445 PM CDT...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
EVERTON TO CAVE SPRINGS TO 4 MILES NORTH OF MARSHFIELD...MOVING
SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...EVERTON...FAIR GROVE...
MARSHFIELD...NIANGUA...NORTHERN SPRINGFIELD...STRAFFORD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 56 AND 106 WILL ALSO BE IMPACTED
BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3735 9382 3742 9328 3741 9308 3745 9307
      3747 9285 3726 9271 3714 9364
TIME...MOT...LOC 2114Z 328DEG 21KT 3729 9365 3732 9343
          3738 9290

TERRY
Special weather statement, Jun 5, 4:29 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 PM CDT FRI JUN 5 2015

MOZ096-097-105-052200-
DOUGLAS MO-HOWELL MO-OZARK MO-
429 PM CDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS...EASTERN OZARK
AND SOUTHERN HOWELL COUNTIES UNTIL 500 PM CDT...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVA TO 4 MILES WEST
OF GENTRYVILLE TO POTTERSVILLE TO WEST PLAINS...MOVING SOUTHEAST AT
20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE AVA AND WEST PLAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3658 9239 3672 9259 3707 9272 3697 9241
      3681 9207 3677 9176 3650 9168 3649 9189
TIME...MOT...LOC 2129Z 331DEG 17KT 3690 9264 3686 9242
          3671 9202 3668 9185

TERRY
Special weather statement, Jun 5, 4:34 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT FRI JUN 5 2015

MOZ090-052200-
GREENE MO-
434 PM CDT FRI JUN 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GREENE COUNTY UNTIL 500
PM CDT...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLARD TO 4 MILES
WEST OF BOIS D'ARC...MOVING SOUTH AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BATTLEFIELD...
REPUBLIC...SPRINGFIELD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 76 WILL ALSO BE IMPACTED BY
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3710 9360 3718 9361 3728 9361 3728 9362
      3732 9362 3733 9358 3735 9333 3710 9324
TIME...MOT...LOC 2133Z 345DEG 11KT 3726 9341 3725 9357

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:29 AM CDTSpecial Weather StatementSGFDent, Phelps46 min
Jun 5, 7:06 AM CDTSpecial Weather StatementSGFCedar, St. Clair39 min
Jun 5, 7:47 AM CDTSpecial Weather StatementSGFHickory, Polk58 min
Jun 5, 3:04 PM CDTSpecial Weather StatementSGFOregon26 min
Jun 5, 3:11 PM CDTSevere Thunderstorm WarningSGFOregon38 min
Jun 5, 3:32 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright28 min
Jun 5, 3:48 PM CDTSpecial Weather StatementSGFGreene27 min
Jun 5, 4:11 PM CDTSpecial Weather StatementSGFHowell49 min
Jun 5, 4:14 PM CDTSpecial Weather StatementSGFGreene, Webster31 min
Jun 5, 4:29 PM CDTSpecial Weather StatementSGFDouglas, Howell, Ozark31 min
Jun 5, 4:34 PM CDTSpecial Weather StatementSGFGreene26 min
Jun 5, 5:01 PM CDTSpecial Weather StatementSGFHowell29 min
Jun 5, 5:29 PM CDTSpecial Weather StatementSGFHowell16 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.